Academic
Publications
Type2 fuzzy sets made simple

Type2 fuzzy sets made simple,10.1109/91.995115,IEEE Transactions on Fuzzy Systems,Jerry M. Mendel,Robert I. Bob John

Type2 fuzzy sets made simple   (Citations: 443)
BibTex | RIS | RefWorks Download
Type-2 fuzzy sets let us model and minimize the effects of uncertainties in rule-base fuzzy logic systems. However, they are difficult to understand for a variety of reasons which we enunciate. In this paper, we strive to overcome the difficulties by: (1) establishing a small set of terms that let us easily communicate about type-2 fuzzy sets and also let us define such sets very precisely, (2) presenting a new representation for type-2 fuzzy sets, and (3) using this new representation to derive formulas for union, intersection and complement of type-2 fuzzy sets without having to use the Extension Principle
Journal: IEEE Transactions on Fuzzy Systems - TFS , vol. 10, no. 2, pp. 117-127, 2002
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: